MAUDE Adverse Event Report: TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL DUAL LF 6; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL DUAL LF 6; BOTTLE, COLLECTION, VACUUM
Model Number IPN028485
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A video is available for analysis.It was observed the two patient tubes clamped with a medical instrument, the orange float in suction indicator window and a bubbling in air leak meter.Also, it was observed fluids in collections chamber.No other issues were observed.The device history record of batch number 74f2000341 that belong to catalog number s-1102-08lf (pe sahara dry suct/dry seal dual lf 6) has been reviewed and no issues or discrepancies were found which could potentially be related to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled and inspected according to our specifications.Customer complaint cannot be confirmed based only on the information provided.If the defective sample becomes available at later date this complaint will be updated as applicable.
 
Event or Problem Description
It was reported that after surgery the patient was connected to the drainage - non drainage function.

Brand Name
PE SAHARA DRY SUCT/DRY SEAL DUAL LF 6
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11545977
Report Number3004365956-2021-00102
Device Sequence Number17277410
Product Code KDQ
UDI-Device Identifier14026704631671
UDI-Public14026704631671
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2023
Device Model NumberIPN028485
Device Catalogue NumberS-1102-08LF
Device Lot Number74F2000341
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1